Been on pantoprazole for nearly 8 wks and I seem to be getting more heart burn. I am at my wits end don't know what to do. Please advice me anyone who suffers from this thank you.
rave chick; Kind of strange normally not I have been on it for over 12 years and not a problem could be your just making more acid than normal, Many of these depending where you live are over the counter you might want to stop and try a few of the others. Do not use Tagamet it interacts with too many other medications. good luck and a Happy and Healthy New Year. Chuck1957
No problem ravechick; Ask your doctor about trying CARAFATE this is still a Rx only and it coats the stomach and just may help that inflamed part heal and they also take it with an acid reducer too could be the stomach acid one just is not letting that part heal yet. Chuck1957
- Pantoprazole Information for Consumers
- Pantoprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pantoprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2013 • 4 answers
Posted 23 Apr 2013 • 2 answers
Posted 14 Apr 2016 • 0 answers
Posted 20 Apr 2016 • 0 answers
Propranolol - I experienced what I thought was bad heartburn when I couldn't take it for a couple of
Posted 11 Jun 2016 • 0 answers